# SDR RRXA991078

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: S4594047
- Condition: Misdrilled
- Location: Bs 1660 - 1666
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DOUBLE DRILLED IN VARIOUS LOCATIONS, L-2 ENTRY DOOR AFT JAMB AT STA 1666 AND STA 1660.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 06279
